MAUDE Adverse Event Report: TORAX MEDICAL, INC. LS13; ANTI-REFLUX IMPLANT

TORAX MEDICAL, INC. LS13; ANTI-REFLUX IMPLANT
Catalog Number LS13
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Date of event: only event year known: 2018.The dhr for lot 3499 was reviewed.No ncs, reworks, or defects related to the pc were found.Additional information: pre-implant tests: barium swallow and egd.Egd on (b)(6) 2013, by dr.(b)(6); mild reflux esophagitis with the z-line at 38 cm, small hiatal hernia, mild gastritis, and a 1.5 to 2 cm flat sessile polyp in the second portion of the duodenum.Esophagram (b)(6) protocol.Gastroesophageal reflux.Deglutition was normal.There is a minimal sliding hiatal hernia with mild reflux.The small hernia self-reduced.Images of the stomach and duodenal cap demonstrate normal peristalsis and pliability without evidence of ulcer, mass or mass effect.Conclusion: minimal self-reducing sliding hiatal hernia was slight reflux while prone.Pathology from the egd is as follows: biopsy of the duodenal lesion came back as a duodenal adenoma.Biopsy of the esophagus shoed reflux carditis with a microscopic focus that was suggestive of barrett metaplasia.No intra-operative complication during implant.No hiatal or crural repair done at time of implant.No mesh was used at time of implant.Chest, pa and lateral.Findings: pa and lateral study of the chest demonstrates lungs to be free of mass or infiltrate.Heart and mediastinum are normal.There is no evidence of pleural effusion or failure.Bony elements appear intact.Additional test performed prior to removal including the date: barium swallow with csr on (b)(6) 2018 and egd/bravo/biopsy on (b)(6) 2018.Was there any hiatal or crural repair done at the same time as the implant? no.Was mesh used at the time of implant? no.Was the device found in the correct position/geometry at the time of removal? yes.No replacement linx device was used.
 
Event or Problem Description
It was reported that the linx device was removed on (b)(6) 2018.Date of implant (b)(6) 2013.Patient has other orthopedic issues, ongoing gerd, so they decided to take the linx out.Multiple orthopedic issues requesting mris.
 
Additional Manufacturer Narrative
(b)(4).Corrected data: upon review of the additional information received this event does not meet the criteria for a reportable event.Additional information received: the device is being explanted as the patient has multiple orthopedic issues and the surgeon is trying to determine the ideology of these issues and would like to have the device removed to avoid any contraindications for the extensive testing the patient will be undergoing to determine diagnosis.

Brand Name
LS13
Common Device Name
ANTI-REFLUX IMPLANT
Manufacturer (Section D)
TORAX MEDICAL, INC.
4188 lexington avenue north
shoreview MN
MDR Report Key8523135
Report Number3008766073-2019-00318
Device Sequence Number2869122
Product Code LEI
UDI-Device Identifier00855106005028
UDI-Public00855106005028
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P100049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/12/2016
Device Catalogue NumberLS13
Device Lot Number3499
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/09/2019
Initial Date Received by Manufacturer 03/25/2019
Supplement Date Received by Manufacturer04/22/2019
Initial Report FDA Received Date04/17/2019
Supplement Report FDA Received Date04/25/2019
Patient Sequence Number1
Patient Weight84